# SDR YENA2021080300496

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 59,923 hours, 21,555 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3097390
- Part serial: MX637633
- Condition: Failed
- Location: Hyd System
- Part time: 31,728 hours, 11,360 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1122, CUN-BOS. DIVERTED TO BOS. GREEN HYDRAULIC SYSTEM ALL FLUID LOST IN FLIGHT; R & R ENG #1 HYD PRESS SUPPLY LINE, AND HYD EDP) OPS CHK GOOD, NO LEAKS NOTED AT THIS TIME. AIRCRAFT OK FOR SERVICE.
